i've been using retin a for a year for a wrinkle that has started above my top lip. JUST since i've been using the retin a i have GAINED TWO MORE wrinkles above my lip. I've asked my dermatoligist and everything i read says it helps with wrinkles. i've used it like i was supposed to. i've tried everything i know but i think its kinda funny that in the YEAR that i've been using the retin a i've actually GAINED two more wrinkles !!! do i need to stop using it or keep using it !!! PLEASE HELP !!!
Doctor Answers (1)
RetinA to Upper Lip Area.
Definitely continue using your RetinA nightly, consider Botox injections to the upper lip as well! The reason you are getting wrinkles is because of muscle movement. Relaxing the upper lip a little with Botox can help solve this problem.
Hope this helps.
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.